Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Lorenzi, Alfredo
A mixed boundary value problem for the Laplace equation in an angle (1st part). Rendiconti del Seminario Matematico della Università di Padova, 54 (1975), p. 147-183
Texte intégral djvu | pdf | Analyses Zbl 0345.35037
partie suivante

URL stable: http://www.numdam.org/item?id=RSMUP_1975__54__147_0

Bibliographie

[1] A. Avantaggiati - M. Troisi, Spazi di Sobolev con peso e problemi ellittici in un angolo - I, Ann. Mat. Pura Appl., 95 (1973), pp. 361-408; II, Ann. Mat. Pura Appl., 97 (1973), pp. 207-252; III, Ann. Mat. Pura Appl., 99 (1974), pp. 1-64.  MR 331039 |  Zbl 0274.35033
[2] C. Baiocchi - V. Comincioli - E. Magenes - G.A. Pozzi, Free boundary problems in the theory of fluid flow through porous media: existence and uniqueness theorems, Ann. Mat. Pura Appl., 97 (1973), pp. 1-82.  MR 342026 |  Zbl 0343.76036
[3] P. Grisvard, Problème de Dirichlet dans un cone, Ricerche Mat., 20 (1971), pp. 175-192.  MR 346308 |  Zbl 0233.35024
[4] P. Grisvard, Alternative de Fredholm relative au problème de Dirichlet dans un polygone ou un polyèdre, Boll. Un. Mat. Ital. (4), 5 (1972), pp. 132-164.  MR 312068 |  Zbl 0277.35035
[5] P. Grisvard, Spazi di tracce e applicazioni, Rend. Mat., 5 (1972) pp. 637-729.  MR 341059 |  Zbl 0272.46025
[6] Hardy - Littlewood - Polya, Inequalities, Cambridge (1964).  Zbl 0010.10703
[7] A. Lorenzi, A mixed problem for the Laplace equation in a right angle with an oblique derivative given on a side of the angle, Ann. Mat. Pura Appl., 100 (1974), pp. 259-306  MR 367436 |  Zbl 0289.35024
[8] M. Merigot, Régularité de dérivées de la solution du problème de Dirichlet dans un secteur plan, Matematiche, 27 (1972), pp. 324-359.  MR 346295 |  Zbl 0277.35027
[9] M. Merigot, Etude du problème Δu = f dans un polygone plan. Inegalités a priori Boll. Un. Mat. Ital. (4) 10 (1974), pp. 577-597.  Zbl 0308.35015
[10] N.I. Muskhelishvili, Singular integral equations, P. Noordhoff (1953).  MR 355494 |  Zbl 0108.29203
[11] M.P. Van Ouverkerk - DIJKERS, Solutions of the equation of Helmholtz in a quarter plane with an oblique boundary condition, Mathematisch Centrum Amsterdam (1970).  Zbl 0204.11201
[12] J. Peetre, Espaces d'interpolation et théorème de Sobolev, Ann. Inst. Fourier Grenoble, 16, 1 (1966), pp. 279-317.
Numdam |  MR 221282 |  Zbl 0151.17903
[13] E. Shamir, Mixed boundary value problems for elliptic equations in the plane. The Lp theory, Ann. Scuola Norm. Sup. Pisa, 17 (1963), pp. 117-139.
Numdam |  MR 157089 |  Zbl 0117.07002
[14] E. Shamir, Reduced Hilbert transforms and singular integral equations J. Analyse Math., 12 (1964), pp. 277-305.  MR 165328 |  Zbl 0173.14502
[15] E.C. Titchmarsh, Theory of Fourier integrals (Oxford University Press (1937).  Zbl 0017.40404 |  JFM 63.0367.05
[16] E.A. Volkov, Differentiability properties of solutions of boundary value problems for the Laplace equation on a polygon, Trudy Mat. Inst. Steklov, 77 (1965), pp. 113-142; English translation: Proc. Steklov Inst, Math. (1967), pp. 127-159.  MR 192078 |  Zbl 0162.16701
Copyright Cellule MathDoc 2014 | Crédit | Plan du site